JournalspmVol. 79, No. 1/2pp. 45–60

Approximation to the classical fractals by using non-affine contraction mappings

  • Nisa Aslan

    Eskişehir Technical University, Turkey
  • İsmail Aslan

    Hacettepe University, Ankara, Turkey
Approximation to the classical fractals by using non-affine contraction mappings cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

In the literature, there are various methods to obtain the fractal sets such as escape time algorithm, L-systems and iterated function system (IFS), etc. In this study, we aim to approximate to the classical fractals by using non-affine contraction mappings. In order to get these non-affine mappings, we utilize from the sequences of suitable Lipschitz continuous functions. Then, we obtain some approximations to the fractals which can be constructed as the attractor of an IFS. Finally, we give some illustrations for some specific cases.

Cite this article

Nisa Aslan, İsmail Aslan, Approximation to the classical fractals by using non-affine contraction mappings. Port. Math. 79 (2022), no. 1, pp. 45–60

DOI 10.4171/PM/2078